# SDR AALA201706199025

- Difficulty date: June 16, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 13,719 hours, 2,144 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: ZAW62301
- Condition: Faulty
- Location: Mlg Brakes
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKES RESIDUAL BRAKING ON BRAKES 1, 2, 5, AND 6. MAINTENANCE FOUND ECAM BREAKING MESSAGE. REPLACED PRESSURE TRANSDUCER (3GK1) IAW AMM 32-44-18.
